# SDR UIEA2024022300124

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 89,962 hours, 15,141 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP R/H HORI STAB MOST O/B WEB LOWER CHORD FOUND CRACK( LOWER CHORD REPLACED AS PER SRM 51-10-02 AND NEW LOWER CHORD HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW LOWER CHORD INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED )
